# SDR SWAA2024041060378

- Difficulty date: March 5, 2024
- Submitted: April 10, 2024
- Operation: Air carrier
- Aircraft: N920WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32460
- Aircraft time: 51,721 hours, 31,260 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Vapor Barrier
- Condition: Cracked
- Location: Bs 663
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER SECTION REAR SPAR STA 663 VAPOR BARRIER WEB CRACK AT LOWER SECTION RBL 31.83<[01] APPLIED PERMANENTED REPAIR AT R\H VAPOR BARRIER ON BOTHS SIDE PER B737 SRM 51-70-04-2R-10 PARAGRAPH 4.F & B737 51-70-04-2R-0 PARAGRAPH.4-N.2 EQUIPMENT USED: HOT BONDER MACHINE ID 170006 DUE DATE 06-01-24 AND MATERIAL USED RESIN EY3804 PO#1759622 FIBERGLASS PO#1473815.;[02] RII VERIFIED STEP 1
